# SDR ASAA2017010919593

- Difficulty date: January 9, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT ENTRY DOOR CUTOUT UPPER SILL HAS CORROSION NUMEROUS SPOTS BETWEEN BS 951 AND BS 1006 , LBL 48-52.  ACFT GROUNDED. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-70-15. REMOVED AND REPLACED IAW SRM 51-40-02, SRM 51-40-05, DWG 147A8540-1 AND SRM 51-40-02.
